Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2005

Chord Length Distributions of the Hemisphere

Wilfried Gille

Journal of Mathematics and Statistics, Volume 1, Issue 1, pp. 24–28 · doi.org/10.3844/jmssp.2005.24.28

6,361 accesses4,657 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

The distribution laws for two types of isotropic uniform random chords of the hemisphere, cap-chords and basic-chords, are investigated separately. From both distribution densities, the chord length distribution density of the whole hemisphere is derived.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Gille, W. (2005). Chord Length Distributions of the Hemisphere. Journal of Mathematics and Statistics, 1(1), 24–28. https://doi.org/10.3844/jmssp.2005.24.28

Licence
© Science Publications
Issue
Volume 1, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Chord Length Distributions of the HemisphereJournal of Mathematics and Statistics · Volume 1, Issue 1 · pp. 24–28 · © Science PublicationsDownload